English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Renormalization of an SU(2) Tensorial Group Field Theory in Three Dimensions

Carrozza, S., Oriti, D., & Rivasseau, V. (2014). Renormalization of an SU(2) Tensorial Group Field Theory in Three Dimensions. Communications in Mathematical Physics, 330(2), 581-637. doi:10.1007/s00220-014-1928-x.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000E-EC5C-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-001A-22D5-B
Genre: Journal Article

Files

show Files
hide Files
:
1303.6772 (Preprint), 561KB
Name:
1303.6772
Description:
File downloaded from arXiv at 2013-03-28 10:53
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
CMP330_581.pdf (Any fulltext), 943KB
Name:
CMP330_581.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Carrozza, Sylvain1, Author              
Oriti, Daniele1, Author              
Rivasseau, Vincent, Author
Affiliations:
1Microscopic Quantum Structure & Dynamics of Spacetime, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_67201              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th
 Abstract: We address in this paper the issue of renormalizability for SU(2) Tensorial Group Field Theories (TGFT) with geometric Boulatov-type conditions in three dimensions. We prove that tensorial interactions up to degree 6 are just renormalizable without any anomaly. Our new models define the renormalizable TGFT version of the Boulatov model and provide therefore a new approach to quantum gravity in three dimensions. Among the many new technical results established in this paper are a general classification of just renormalizable models with gauge invariance condition, and in particular concerning properties of melonic graphs, the second order expansion of melonic two point subgraphs needed for wave-function renormalization.

Details

show
hide
Language(s):
 Dates: 2013-03-272014
 Publication Status: Published in print
 Pages: 47 pages, 8 figures, 2 tables
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1303.6772
DOI: 10.1007/s00220-014-1928-x
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 330 (2) Sequence Number: - Start / End Page: 581 - 637 Identifier: -